On a generalization of the logistic distribution
Expressions for the moment generating functions, cumulants and coefficients of kurtosis of a generalization of the logistic distribution are derived and used to show that any symmetric version of this distribution can be closely and simply approximated by a Student t distribution. Related approximation of the distribution of the logistic sample median is discussed. © 1980 Kluwer Academic Publishers.
Annals of the Institute of Statistical Mathematics
George, E., & Ojo, M. (1980). On a generalization of the logistic distribution. Annals of the Institute of Statistical Mathematics, 32 (1), 161-169. https://doi.org/10.1007/BF02480321